# SDR MEX2003224

- Difficulty date: June 12, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Servo Valve
- Part number: 392492
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 501 - MEX-OAX - AIRCRAFT ARRIVED WITH CAPTAIN REPORT TIRE NR 4 OF MLG WITH DAMAGE.  THE TIRE NR 4 WAS REPLACED BUT ANTI-SKID NO TEST.  EXTERIOR DOUBLER SERVO VALVE WAS REPLACED IAW MM 32-43-03, ALL TESTS CORRECT.  (M)
